Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 296, NWS Pueblo, CO

August 18, 2018Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 18, 2018, 2:12 PM MDT for Las Animas County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2018, 2:12 PM MDT (20:12 UTC)
Expired
Aug 18, 2018, 2:43 PM MDT
In force
31 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
70.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 132 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 12:47 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.2 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
1881 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

190 
WUUS55 KPUB 182012
SVRPUB
COC071-182100-
/O.NEW.KPUB.SV.W.0296.180818T2012Z-180818T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
212 PM MDT SAT AUG 18 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Las Animas County in southeastern Colorado...

* Until 300 PM MDT.

* At 212 PM MDT, a severe thunderstorm was located near Aguilar, or
  13 miles northwest of Trinidad, moving southeast at 15 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Trinidad, Starkville, Model and Hoehne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3734 10474 3748 10449 3734 10416 3704 10452
TIME...MOT...LOC 2012Z 310DEG 12KT 3733 10464 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

kam
2 follow-up statements
333 
WWUS55 KPUB 182034
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
234 PM MDT SAT AUG 18 2018

COC071-182100-
/O.CON.KPUB.SV.W.0296.000000T0000Z-180818T2100Z/
Las Animas CO-
234 PM MDT SAT AUG 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...

At 234 PM MDT, a severe thunderstorm was located 8 miles northeast of
Boncarbo, or 8 miles northwest of Trinidad, moving southeast at 15
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Trinidad, Starkville, Model and Hoehne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3727 10469 3745 10441 3734 10416 3704 10452
TIME...MOT...LOC 2034Z 310DEG 12KT 3728 10457 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
187 
WWUS55 KPUB 182043
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
243 PM MDT SAT AUG 18 2018

COC071-182053-
/O.CAN.KPUB.SV.W.0296.000000T0000Z-180818T2100Z/
Las Animas CO-
243 PM MDT SAT AUG 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAS ANIMAS COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3727 10469 3745 10441 3734 10416 3704 10452
TIME...MOT...LOC 2042Z 310DEG 12KT 3726 10454 

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 12:05 PM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 18, 12:05 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1205 PM MDT Sat Aug 18 2018

.SHORT TERM...(Today and tonight)
Issued at 420 AM MDT Sat Aug 18 2018

Still a few weak remnants of overnight convection drifting around
the SE Plains this morning, and will retain some low pops through
sunrise for the far sern corner of the area. Attention then turns
northwestward, as strong short wave will ride over the upper ridge
today and tonight, eventually closing off a mid level low over the
Central Plains by early Sun morning. Well defined trough and
associated convection already showing up nicely this morning in
satellite imagery from ern WY south into wrn CO/ern UT, with
occasional CG lightning pushing through wrn CO as of 10z. For today,
enhanced upward motion with the upper wave spreads eastward through
the mountains early this afternoon, then across the I-25 corridor
and eastern plains from mid-afternoon into the evening. Should see
fairly organized band of tsra develop over the mountains in the
early afternoon, with storms intensifying as they move east into the
more unstable air mass on the plains. Threat of strong/severe
convection and potential for heavy rain then shifts across the
plains toward the KS border during the evening and overnight hours.
SPC SWODY1 marginal risk of severe over the plains looks reasonable
today/tonight, as 0-6km shear increases to around 40 kts by 00z,
while CAPE climbs into the 1-2k J/KG range. Although brief heavy
rainfall will be possible over the mountains, heaviest rain
potential will likely occur over the plains, as convection organizes
into an MCS by evening. Convection then ends from west to east
overnight, as bulk of tsra activity shifts east in KS/OK/TX. Max
temps today will run just a couple degf cooler than Fri with more
cloud cover across the region.

.LONG TERM...(Sunday through Friday)
Issued at 420 AM MDT Sat Aug 18 2018

Sunday and Monday...Forecast models are are in good agreement
during this period leading to high confidence in the forecast. The
long term forecast period begins with the exit of a potent shortwave
trough east out of Colorado and ridge recovery over the southwest
US. Height rises, Q-Vector divergence, and moisture-scouring deep
northerly flow will lead to drier conditions across the forecast
area Sunday and Monday. Residual energy on the backside of the
system may spawn an isolated storm or two over the eastern mountains
Sunday, while weak energy in the northwest flow will help to develop
a few isolated thunderstorms across the high terrain on Monday.
Surface winds out of the north will be quite breezy on Sunday, in
the 20-35 mph sustained range, across the I-25 corridor and
eastern plains. Temperatures will be cooler within the northerly
flow regime, with highs in the low 80s across the plains and high
valleys, and mid 70s in Colorado Springs.

Tuesday and Wednesday...Forecast confidence remains moderate-high as
models remain in good agreement, with some differences beginning to
develop in the position of the mid-level ridge by late Wednesday.
The ridge shifts east slightly south of Colorado causing mid-
level flow over the state to become more west-northwest. The flow
becomes disturbed over Colorado as an upper level jet sags south.
At the same time, surface flow becomes southerly/southeasterly
from the Texas Gulf Coast into southern Colorado, returning
moisture to the region. Thunderstorms will have no problem
developing each day over the high terrain under the influence of
strong daytime heating, shortwave energy, and upper level jet
dynamics and a return of above average TPW. Storms will be steered
onto the I-25 corridor and eastern plains during each afternoon
and evening. While shear will be favorable both days with the jet
overhead, instability will be marginal at best on Wednesday, as
surface dew points are still recovering. Still, with such
favorable shear, could get a low-end severe storm or two.
Instability will be better on Wedensday as surface dew points
increase after another day of return flow. Therefore, Wednesday
looks like there may be a better chance for storms to be severe.
Temperatures will be warmer this period, with highs in the mid to
upper 80s across the plains, and low 80s in Colorado Springs and
the high valleys.

Thursday and Friday...Model solutions diverge more during this
period with the position of the high and progression of
disturbances, leading to less confidence in the forecast compared to
above. It appears as though less moisture will be in place with the
exit of the Tues/Wed storm system. While the ECMWF maintains a
shortwave off the west coast and into the northern Rockies on
Thursday, the GFS weakens the shortwave by the time it makes it this
far east. This leads to more widespread convective coverage in the
ECMWF vs the GFS over the high terrain on Thursday, though both
models keep the plains dry. The GEFS also shows considerable spread
with the progression of the mid-level pattern by this time.
Regardless, the ridge remains centered somewhere south of Colorado
with westerly to northwest flow overhead leading to thunderstorm
chances at least over the high terrain.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1203 PM MDT Sat Aug 18 2018

For KCOS...Patchy MVFR stratus is expected to continue until
around 1830Z today with VCTS then expected until around 23Z/18th.
Thunderstorms will be capable of producing hail, gusty winds and
locally heavy rainfall. VFR conditions are then anticipated from
this evening into Sunday.

For KPUB...Patchy MVFR stratus is expected to continue until
around 1815Z today with VCTS then expected from around 20Z/18th to
01Z/19th. Thunderstorms will be capable of producing hail, gusty
winds and locally heavy rainfall. VFR conditions are then
anticipated from this evening into Sunday.

For KALS...VCTS expected until around 00Z/19th, with VFR
conditions then anticipated from this evening into Sunday.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, Aug 18, 11:09 AM MDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1109 AM MDT Sat Aug 18 2018

COZ058>089-093>099-191715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1109 AM MDT Sat Aug 18 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will move into the Interstate 25 corridor
by early this afternoon and then spread eastward into the
southeastern Colorado plains from later this afternoon into this
evening. A few storms along and east of the I-25 corridor may
become severe, with hail to the size of ping pong balls and wind
gusts around 60 mph. Storms may also produce locally heavy rain,
leading to possible flash flooding, especially over recent burn
scars, locations that have received recent heavy rainfall and
across the eastern plains. Outside of the severe thunderstorms,
other storms that develop across southern Colorado this afternoon
and evening will be capable of producing hazardous lightning,
gusty winds around 45 mph, and small hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Sunday and Monday will be relatively dry compared to recent days,
with only isolated storms expected to be confined to the high
terrain. The main hazard with these storms will be lightning.
Thunderstorm activity should pick up again Tuesday and Wednesday,
with storms developing over the high terrain and spreading east
onto the I-25 corridor and eastern plains. Storms on Tuesday and
Wedensday will be capable of producing small hail, wind gusts to
45 mph, heavy rain, and lightning. A few of these storms could
produce hail to one inch in diameter and wind gusts to 60 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
possible this afternoon and evening.

In the hours before

Special weather statement, Aug 18, 12:24 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1224 PM MDT SAT AUG 18 2018

COZ084-181915-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1224 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
115 PM MDT...

At 1224 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 25 miles northeast of Colorado Springs, moving east at 40
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Calhan and Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3897 10406 3907 10468 3913 10465 3913 10405
TIME...MOT...LOC 1824Z 273DEG 35KT 3911 10453

kam
Local storm report, Aug 18, 12:47 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1247 PM MDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             5 SSW ELLICOTT          38.76N 104.41W
08/18/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Aug 18, 1:02 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
102 PM MDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             4 N PEYTON              39.09N 104.47W
08/18/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Aug 18, 1:15 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
115 PM MDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     HAIL             5 N PEYTON              39.10N 104.47W
08/18/2018  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            LASTED 15 MINUTES.

&&
Special weather statement, Aug 18, 1:20 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
120 PM MDT SAT AUG 18 2018

COZ087-088-182000-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
120 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES UNTIL 200 PM MDT...

At 120 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Aguilar, or 26 miles north of Trinidad, moving east at
5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Huerfano and north central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3756 10472 3766 10464 3761 10433 3736 10446
TIME...MOT...LOC 1920Z 291DEG 6KT 3755 10460

kam
Special weather statement, Aug 18, 1:45 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
145 PM MDT SAT AUG 18 2018

COZ086>088-182030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
145 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 230 PM
MDT...

At 144 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles northwest of Tyrone, or 35 miles north of Trinidad, moving
northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Huerfano...north central Las Animas and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3764 10458 3777 10452 3801 10407 3756 10407
TIME...MOT...LOC 1944Z 239DEG 32KT 3767 10442

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:14 PM MDTSpecial Weather StatementPUBBent16 min
Aug 17, 6:24 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa51 min
Aug 17, 7:05 PM MDTSevere Thunderstorm WarningPUBKiowa40 min
Aug 17, 7:35 PM MDTAreal Flood AdvisoryPUBEl Paso115 min
Aug 17, 9:32 PM MDTAreal Flood AdvisoryPUBEl Paso94 min
Aug 18, 12:24 PM MDTSpecial Weather StatementPUBEl Paso51 min
Aug 18, 12:35 PM MDTSevere Thunderstorm WarningPUBEl Paso40 min
Aug 18, 1:10 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano3 hr
Aug 18, 1:20 PM MDTSpecial Weather StatementPUBHuerfano40 min
Aug 18, 1:45 PM MDTSpecial Weather StatementPUBPueblo45 min
Aug 18, 1:49 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas26 min
Aug 18, 2:57 PM MDTSpecial Weather StatementPUBLas Animas33 min
Aug 18, 2:59 PM MDTSpecial Weather StatementPUB46 min
Aug 18, 3:21 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
Aug 18, 3:56 PM MDTSpecial Weather StatementPUBBaca49 min
Aug 18, 4:30 PM MDTSpecial Weather StatementPUBBaca45 min
Aug 18, 4:53 PM MDTSpecial Weather StatementPUBHuerfano52 min
Aug 18, 5:11 PM MDTSpecial Weather StatementPUBProwers49 min
Aug 18, 5:16 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers32 min
Aug 18, 5:44 PM MDTSpecial Weather StatementPUBProwers46 min
Aug 18, 5:53 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.